# SDR SWAA2022032272323

- Difficulty date: February 14, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS 277 AT STRINGER 9R AT PASSENGER CABIN 2022-80083. TIE CLIP EXACTLY LOCATION: AT STRINGER 10R AT PASSENGER CABIN / [01] REPLACED TIE CLIP LOCATED ON BS 277 AT STRINGER 10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 AND DWG# 141A1110; SHEET:17; REV: -; SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED TIE CLIP LOCATED ON BS 277 AT STRINGER 10R AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 AND DWG# 141A1110; SHEET:17; REV: -; SEE INDIVIDUAL SING-OFF BELOW. ITEM RII
